# SDR DJFA20130925001

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N427FL
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 6,784 hours, 5,761 cycles
- Engine: Wilint FJ44
- Engine time: 650 hours, 475 cycles
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Cap
- Condition: Misinstalled
- Location: Oil Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, CREW NOTED LOW OIL PRESSURE INDICATION ON THE RT ENGINE.  FOLLOWING THE CHECKLIST PROCEDURE,  ENGINE WAS SHUTDOWN AND THE ACFT DIVERTED TO ANOTHER LANDING SITE.  MX INSPECTION FOUND THAT THE OIL CAP WAS NOT INSTALLED ON THE OIL FILLER NECK.
